Publication
Title
Proof of a conjecture of Moed and Garfield on authoritative references and extension to non-authoritative references
Author
Language
English
Source (journal)
Scientometrics: an international journal for all quantitative aspects of the science of science and science policy. - Amsterdam
Publication
Amsterdam : 2006
ISSN
0138-9130
Volume/pages
66:3(2006), p. 537-549
ISI
000235063000008
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 21.07.2017
To cite this reference